13 weeks pregnant mother

Question: today I felt light spotting...my doctor gave me to take progesterone tablets ..is it safe ?

2 Answers
Question
Answer: Hello! Don't worry it is absolutely safe. It is given to maintain the pregnancy and avoid any miscarriage
Answer: yes absolutely safe....I ws taking in my starting 1-3 months....now m entering in 4th month
Similar Questions with Answers
Question: Hi.. yesterday i got spotting.. then I consulted doctor n they gave hcg injection n progesterone tablets... Earlier I was taking 300mg progesterone... Now 300mg+40mg progesterone tablets... now spotting is stopped..Wont it effects baby growth??
Answer: Progesterone is given to help stabilize placenta and reduce bleeding. Do not worry one usg will be done on 10--12th week
»Read All Answers
Question: I m 12 week pregnant .. yesterday I felt light spotting ...I consulted the doctor.she checked my babys heart ...everything was ok...she gave me injection and progesterone tablets...today again morning I felt light brown spotting only last drop during urine what's the reason behind this ?is it normal ?how many days it will take to stop my spotting ?
Answer: This first trimester spotting can be caused by a variety of reasons such as implantation, infection, hormonal changes, and cervical sensitivity due to increased blood flow. (Such as after intercourse) If you do experience spotting, you should make sure that you wear a pad (nothing should be inserted into the vagina), lie down and rest, make sure that you drink extra fluids and give your health care provider a call,visit n get heartbeart of ur child checked using doppler device,if not get ultrasound done to be sure abt ur babys health. However, as long as you don’t experience heavy bleeding, the passing of a lot of tissue and severe cramping, your bleeding could be inconsequential
»Read All Answers
Question: I m 12 week pregnant...my doctor advised me to take progesterone tablets ..I like to know how much time it will take to stop my spotting ?
Answer: hello dear follow your doctor suggestions mostly spotting will be reduced in few weeks
»Read All Answers